# SDR 9JLA2022011833916

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 45317
- Aircraft time: 4,740 hours, 3,563 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Part number: DS1594
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, H

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PERFORMING TR CHECKS PRIOR TO TAKEOFF RECIEVING A LH REV FAULT CAS MESSAGE. THE MESSAGE COULD NOT BE CLEARED. OPERATIONS WERE CONTIUNED PER MEL 78-30-01-02. DURING THE MAINTENANCE EVENT THE MX TEAM TROUBLESHOT AND DETERMINE THE INBD AND OTBD LATCH/UNLATCH SWITCHES (S2 AND S4) WERE FAULTY AND WERE REPLACED WITH NEW SWITCHES. RIGGING AND OPS CHECKS WERE SATISFACTORY. THIS CLEARED THE MEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
